# SDR UALA2010122104682

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 39,886 hours, 4,841 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 568129115004
- Part serial: 1373A
- Condition: Malfunctioned
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MAIN AFT BOOST PUMP HSG VALVE PLATE WILL NOT PROPERLY CLOSE DURING PUMP REMOVAL.  FUEL PUMP INSTALLED, OPS CKS GOOD, LEAK CKS GOOD, OK FOR SVC IAW MT 28-UA11. REPLACED LT MAIN AFT BOOST PUMP HOUSING.  REMOVED AND REPLACED LT AFT BOOST PUMP.  OPS CHECK AND LEAK CHECK GOOD.
